Acute Hypersensitivity Reaction With Maculopapular Exanthem and Angio-Oedema Following Low Dose Amitriptyline for Migraine Prophylaxis: A Case Report.
Аннотация
We report a case of a 34‑year‑old woman who developed a generalized maculopapular rash accompanied by urticaria‑like pruritus, angio‑oedema, and mild dyspnoea. The reaction occurred approximately one hour after ingestion of her routine 10 mg dose of amitriptyline, following four weeks of therapy for migraine prophylaxis. Laboratory studies showed elevated erythrocyte sedimentation rate (ESR) and CRP with normal eosinophil counts and negative viral serology; imaging was unremarkable. Causality, assessed with the World Health Organization-Uppsala Monitoring Centre system (WHO‑UMC) and Naranjo algorithms, was "probable." Prompt cessation of the medication, H1 receptor antagonism combined with leukotriene‑receptor blockade, and supportive treatment resulted in complete recovery by day eight, with no recurrence observed at the three-month follow-up. This case expands the limited literature on tricyclic antidepressant (TCA)-induced hypersensitivity and emphasizes the importance of timely recognition, discontinuation, and pharmacovigilance reporting for patient safety.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.